Projections of compact semilattices
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1980), pp. 32-40
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1980_9_a7,
author = {B. P. Tanana},
title = {Projections of compact semilattices},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {32--40},
year = {1980},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1980_9_a7/}
}
B. P. Tanana. Projections of compact semilattices. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1980), pp. 32-40. http://geodesic.mathdoc.fr/item/IVM_1980_9_a7/